Bjorn Poonen
Bjorn Poonen
MIT, Distinguished Professor in Science
Verified email at mit.edu - Homepage
Title
Cited by
Cited by
Year
Bertini theorems over finite fields
B Poonen
Annals of mathematics, 1099-1127, 2004
2082004
The Cassels-Tate pairing on polarized abelian varieties
B Poonen, M Stoll
Annals of Mathematics, 1109-1149, 1999
1681999
Rational points on varieties
B Poonen
American Mathematical Soc., 2017
1512017
Explicit descent for Jacobians of cyclic coevers of the projective line.
EF Schaefer, B Poonen
Walter de Gruyter, Berlin/New York 1997 (488), 141-188, 1997
1441997
Cycles of quadratic polynomials and rational points on a genus-two curve
EV Flynn, B Poonen, EF Schaefer
arXiv preprint math/9508211, 1995
1381995
The method of Chabauty and Coleman
W McCallum, B Poonen
Explicit methods in number theory 36, 99-117, 2012
1112012
Large torsion subgroups of split Jacobians of curves of genus two or three
EW Howe, F Leprévost, B Poonen
Walter de Gruyter GmbH & Co. KG 12 (3), 315-364, 2000
1072000
The Grothendieck ring of varieties is not a domain
B Poonen
arXiv preprint math/0204306, 2002
1062002
Twists of and primitive solutions to
B Poonen, EF Schaefer, M Stoll
Duke Mathematical Journal 137 (1), 103-158, 2007
1022007
The classification of rational preperiodic points of quadratic polynomials over : a refined conjecture
B Poonen
Mathematische Zeitschrift 228 (1), 11-29, 1998
921998
Lattice polygons and the number 12
B Poonen, F Rodriguez-Villegas
The American Mathematical Monthly 107 (3), 238-250, 2000
872000
Some diophantine equations of the form
B Poonen
Acta Arithmetica 86 (3), 193-205, 1998
871998
Squarefree values of multivariable polynomials
B Poonen
Duke Mathematical Journal 118 (2), 353-373, 2003
812003
Random maximal isotropic subspaces and Selmer groups
B Poonen, E Rains
Journal of the American Mathematical Society 25 (1), 245-269, 2012
782012
Random polynomials having few or no real zeros
A Dembo, B Poonen, QM Shao, O Zeitouni
Journal of the American Mathematical Society 15 (4), 857-892, 2002
742002
The William Lowell Putnam mathematical competition 1985-2000: problems, solutions and commentary
KS Kedlaya, WLPM Compe, KS Kedlaya, B Poonen, R Vakil
MAA, 2002
732002
The number of intersection points made by the diagonals of a regular polygon
B Poonen, M Rubinstein
SIAM Journal on Discrete Mathematics 11 (1), 135-156, 1998
721998
Maximally complete fields
B Poonen
Enseign. Math 39 (1-2), 87-106, 1993
721993
Insufficiency of the Brauer-Manin obstruction applied to étale covers
B Poonen
Annals of mathematics, 2157-2169, 2010
702010
HilbertĘs tenth problem and MazurĘs conjecture for large subrings of ℚ
B Poonen
Journal of the American Mathematical Society 16 (4), 981-990, 2003
702003
The system can't perform the operation now. Try again later.
Articles 1–20